Announcement

Collapse
No announcement yet.

Reaction to birth control hormones

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Reaction to birth control hormones

    Hi
    I wasn't sure where to post this but I was on a low dose hormone birth control for over 5 years to help with endo. I also had surgery. For the past eight days I have started a new pill, that is a much higher hormone. I have been having a lot of side effects, including increased sensitivity in the vaginal area, breast sensitivity, horrible bloating ( I also have IBS) and mood swings like crazy. I guess what I am wondering is will my body start tolerating this or should I switch to something different? I had hoped that with the increase of my Effexor, I would be less moody. I have been on this new medication for 9 days and the symptoms are varying daily. Any help or advice would be greatly appreciated! Thank you

  • #2
    to the IC Network.

    I wish I had an answer for you, but I honestly think you should call your doctor's office and ask about this --- your pharmacist may also have an answer. I do know that hormone fluctuations can have an effect on our bodies, but not sure how to best advise you.

    I hope others will be willing to share their own personal experiences in this area.

    Sending gentle hugs,
    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment

    Working...
    X